본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

BLOW-UP RATE ESTIMATES FOR A SYSTEM OF REACTION-DIFFUSION EQUATIONS WITH ABSORPTION

Xiang, Zhaoyin   (UNIVERSITY OF APPLIED MATHEMATICS UNIVERSITY OF ELECTRONIC SCIENCE AND TECHNOLOGY OF CHINA  ); Chen, Qiong   (DEPARTMENT OF MATHEMATICS SICHUAN UNIVERSITYUU0016783  ); Mu, Chunlai   (DEPARTMENT OF MATHEMATICS SICHUAN UNIVERSITYUU0016783  );
  • 초록

    In this note, we consider a system of two reaction-diffusion equations with absorption, under homogeneous Dirichlet boundary. Using scaling methods, we establish the blow-up rate estimates.


  • 주제어

    reaction-diffusion systems .   absorption .   blowup rate estimates.  

  • 참고문헌 (20)

    1. N. Bedjaoui and Ph. Souplet,Critical blowup exponents for a system of reaction-diffusion equations with absorption, Z. Angew. Math. Phys. 53 (2002), no. 2, 197-210 
    2. M. Chlebik and M. Fila, From critical exponents to blow-up rates for parabolic problems, Rend. Mat. Appl. (7) 19 (1999), no. 4, 449-470 
    3. K. Deng, Blow-up rates for parabolic systems, Z. Angew. Math. Phys. 47 (1996), no. 1, 132-143 
    4. M. Escobedo and M. A. Herrero, Boundedness and blow up for a semilinear reaction-diffusion system, J. Differentail Equations 89 (1991), no. 1, 176-202 
    5. M. Fila and P. Quittner, The blow-up rate for a semilinear parabolic systems, J. Math. Anal. Appl. 238 (1999), no. 2, 468-476 
    6. M. Fila and Ph. Souplet, The blow-up rate for semilinear parabolic problems on general domains, NoDEA Nonlinear Differentail Equations Appl. 8 (2001), no. 4, 473-480 
    7. S.-C. Fu and J.-S. Guo, Blow-up for a semilinear reaction-diffusion system coupled in both equations ans boundary conditions, J. Math. Anal. Appl. 296 (2002), no. 1, 458-475 
    8. B. Hu, Remarks on the blowup estimate for solutions of the heat equation with a non-linear boundary condition, Differential Integral Equations 9 (1996), no. 5, 891-901 
    9. B. Hu and H. M. Yin, The profile near blowup time for solution of the heat equation with a nonlinear boundary condition, Trans. Amer. Math. Soc. 346 (1994), no. 1, 117-135 
    10. K. I. Kim and Z. G. Lin, Blowup estimates for a parabolic system in a three-species cooperating model, J. Math. Anal. Appl. 293 (2004), no. 2, 663-676 
    11. O. A. Lady-zenskaja, V. A. Solonnikov, and N. N. Ural'ceva, Linear and quasilinear equations of parabolic type, Amer. Math. Soc. Providence, 1967 
    12. H. A. Levine, A Fujita type global existence - global nonexistence theorem for a weakly coupled system of reaction-diffusion equations, Z. Angew. Math. Phys. 42 (1991), no. 3, 408-430 
    13. Z. G. Lin, Blowup estimates for a mutualistic model in ecology, Electron. J. Qual. Theory Differ. Equ. (2002), no. 8, 1-14 
    14. C. V. Pao, Nonlinear Parabolic and Elliptic Equations, Plenum Press, New York, 1992 
    15. F. Rothe, Global Solutions of Reaction-diffusion Systems, Lecture Notes in Mathematics, 1072, Springer-Verlag, Berlin, 1984 
    16. S. Snoussi and S. Tayachi, Global existence, asymptotic behavior and self-similar solutions for a class of semilinear parabolic systems, Nonlinear Anal. 48 (2002), no. 1, Ser. A : Theory Methods, 13-35 
    17. P. Souplet and S. Tayachi, Optimal condition for non-simultaneous blow-up in a reaction-diffusion system, J. Math. Soc. Japan 56 (2004), no. 2, 571-584 
    18. M. X. Wang, Blow-up rate estimates for semilinear parabolic systems, J. Differentail Equations 170 (2001), no. 2, 317-324 
    19. J. Bebernes and D. Eberly, Mathematical Problems from Combustion Theory, Applied mathematical Sciences, 83, Springer-Verlag, New York, 1989 
    20. B. Gidas and J. Spruck, A priori bounds for positive solutions of nonlinear elliptic equations, Commun. Paritial Differentail Equations 6 (1981), no. 8, 883-901 

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
유료다운로드
  • 원문이 없습니다.

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기